Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2012 (2012), Article ID 850754, 13 pages
Research Article

A Mathematical Model of Immune-System-Melanoma Competition

Department of Mathematics & Computer Science, University of Catania, V.le A Doria 6, 95125 Catania, Italy

Received 9 March 2012; Accepted 2 April 2012

Academic Editor: Francesco Pappalardo

Copyright © 2012 Marzio Pennisi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Marzio Pennisi, “A Mathematical Model of Immune-System-Melanoma Competition,” Computational and Mathematical Methods in Medicine, vol. 2012, Article ID 850754, 13 pages, 2012. doi:10.1155/2012/850754